# SDR UPS06845979

- Difficulty date: January 6, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1420 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 34R CRACKED AT STA 1420.  REMOVED LONG 34R IAW SRM 51-1-20D, FABRICATED AND INSTALLED LONG 34R AT STA 1420 IAW DWG 3645937, SRM 51-1-8, AND SRM 51-1-20D.
